MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-224
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014: patient underwent a right knee attune arthroplasty.The patella was resurfaced, and cement manufacturer was competitor.There were no complications noted.Medical records indicate the patient underwent an injection or nerve stimulator during her admission of her right knee arthroplasty on (b)(6) 2014.The procedure notes aren¿t complete so as this time it¿s unknown why the patient underwent the procedure.On (b)(6) 2020: patient underwent a right knee revision and the tibial and femoral components were both noted to be loose.Loosening interface wasn¿t noted.Infection was ruled out.Attune revision tibial implants were placed with competitor cement.Doi: (b)(6) 2014.Dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM RT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10906184
Report Number1818910-2020-25524
Device Sequence Number16950883
Product Code JWH
UDI-Device Identifier10603295041832
UDI-Public10603295041832
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1504-10-224
Device Catalogue Number150410224
Device Lot Number7768062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FB INSRT SZ 4 5MM; ATTUNE PS FEM RT SZ 4 NAR CEM; COMPETITOR (STRYKER) BONE CEMENT; COMPETITOR (STRYKER) BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR